A problem with an integral condition for an elliptic equation with strong degeneration on the whole boundary
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 190-192 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1987_180_a115,
     author = {J. V. Rybalov},
     title = {A~problem with an integral condition for an elliptic equation with strong degeneration on the whole boundary},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {190--192},
     year = {1987},
     volume = {180},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a115/}
}
TY  - JOUR
AU  - J. V. Rybalov
TI  - A problem with an integral condition for an elliptic equation with strong degeneration on the whole boundary
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1987
SP  - 190
EP  - 192
VL  - 180
UR  - http://geodesic.mathdoc.fr/item/TM_1987_180_a115/
LA  - ru
ID  - TM_1987_180_a115
ER  - 
%0 Journal Article
%A J. V. Rybalov
%T A problem with an integral condition for an elliptic equation with strong degeneration on the whole boundary
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1987
%P 190-192
%V 180
%U http://geodesic.mathdoc.fr/item/TM_1987_180_a115/
%G ru
%F TM_1987_180_a115
J. V. Rybalov. A problem with an integral condition for an elliptic equation with strong degeneration on the whole boundary. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 190-192. http://geodesic.mathdoc.fr/item/TM_1987_180_a115/